| Model Number |
MX4341L |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device is unable to run iv fluids to gravity with stopcock in-situ.Limits iv flow.Also lots of resistance when flushing via side port.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.